# SDR CA080813004

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,392 hours
- Engine: Pwa JT15D4
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 55656195
- Condition: Damaged
- Location: Nlg Steering
- Part time: 6,500 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN NOTICE 851-53-11-047 WAS BEING ACCOMPLISHED WHEN DAMAGE TO THE NOSE GEAR STEERING ARM WAS DISCOVERED. THE FWD ATTACHMENT HARDWARE REMOVED FROM THE CHANNEL-TRUNION BRACE WAS FOUND TO BE MS27039-1-10 AND AN960-3 WASHERS, WHEN MS27039-1-07 AND NIL WASHERS ARE CALLED FOR IN THE MFG IPC. THE LENGTH OF THE INSTALLED SCREWS WERE SUCH THAT WHEN FULL NOSE WHEEL DEFLECTION WAS ACHIEVED THERE WAS INTERFERENCE BETWEEN THE SCREW AND THE STEERING ARM CAUSING THE DAMAGE.  STEERING ARM P/N 5565619-5 REPAIRED IAW ASEO 851-32-50-0212 BLEND REPAIR.  CORRECT HARDWARE (MS27039-1-07 SCREWS AND MS21042-3 NUTS) INSTALLED ON CHANNEL-TRUNION BRACE.
